Alert archive / Texas / Red Flag Warnings in 2010

Red Flag Warning 9, NWS Midland/Odessa, TX

March 19, 2010

NWS Midland/Odessa, TX issued this red flag warning at Mar 19, 2010, 5:47 AM CDT. It took effect at Mar 19, 2010, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 19, 2010, 5:47 AM CDT (10:47 UTC)
In effect from
Mar 19, 2010, 1:00 PM CDT
Expired
Mar 19, 2010, 8:00 PM CDT
In force
7 hr
Issued by
NWS Midland/Odessa, TX

The text

As transmitted, in the capitals the NWS used until 2016.

735 
WWUS84 KMAF 191047
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
547 AM CDT FRI MAR 19 2010

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON INTO EARLY EVENING
FOR SOUTHEAST NEW MEXICO... THE GUADALUPE AND DAVIS MOUNTAINS...
VAN HORN REGION... AND MARFA PLATEAU FOR RELATIVE HUMIDITIES OF
15 PERCENT OR LESS... 20 FOOT WINDS OF 20 MPH OR GREATER... AND
HIGH FIRE DANGER...

.DRY AIR WILL SPREAD EAST ACROSS THE AREA TODAY AS WESTERLY
WINDS INCREASE AHEAD OF AN UPPER LEVEL TROUGH. WARM TEMPERATURES
WILL RESULT IN AFTERNOON MINIMUM RELATIVE HUMIDITIES OF 15 PERCENT
OR LESS OVER MOST OF SOUTHEAST NEW MEXICO AND WEST TEXAS. 20 FOOT
WIND SPEEDS OF 20 MPH OR GREATER WILL BE POSSIBLE THIS AFTERNOON...
ALONG WITH HIGH FIRE DANGER. THESE FEATURES WILL COMBINE TO PRODUCE
DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON ACROSS SOUTHEAST 
NEW MEXICO... THE GUADALUPE AND DAVIS MOUNTAINS... VAN HORN... AND
THE MARFA PLATEAU. BY EVENING FIRE WEATHER CONDITIONS WILL GRADUALLY
IMPROVE.

TXZ050-051-059>062-067-068-075-191200-
/O.CAN.KMAF.FW.A.0006.100319T1800Z-100320T0100Z/
ANDREWS-MARTIN-LOVING-WINKLER-ECTOR-MIDLAND-WARD-CRANE-PECOS-
547 AM CDT FRI MAR 19 2010

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE
FIRE WEATHER WATCH. 

WHILE VERY DRY CONDITIONS ARE EXPECTED ACROSS THE PERMIAN BASIN...
2O FT WIND SPEEDS ARE NOT EXPECTED TO REACH NEEDED CRITERIA.
THEREFORE THE WATCH HAS BEEN CANCELLED FOR THE PERMIAN BASIN AND
PORTIONS OF THE TRANS PECOS. 

$$

NMZ114-115-TXZ057-058-074-080-258-192200-
/O.UPG.KMAF.FW.A.0006.100319T1800Z-100320T0100Z/
/O.NEW.KMAF.FW.W.0009.100319T1800Z-100320T0100Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA-
MARFA PLATEAU-GUADALUPE MOUNTAINS-
547 AM CDT FRI MAR 19 2010 /447 AM MDT FRI MAR 19 2010/

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT. 

THE COMBINATION OF RELATIVE HUMIDITY VALUES BELOW 15 PERCENT...
20 FOOT WIND SPEEDS OF 20 MPH OR GREATER... AND HIGH FIRE DANGER
WILL RESULT IN HAZARDOUS FIRE WEATHER CONDITIONS THIS AFTERNOON
INTO EARLY EVENING SOUTHEAST NEW MEXICO... THE GUADALUPE AND DAVIS 
MOUNTAINS... AND MARFA PLATEAU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RED FLAG WARNING -- NO FIRE.  AVOID THE USE OF OPEN FLAMES OR ANY
ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL
HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN
WILDFIRES.

&&


$$
2 follow-up statements
166 
WWUS84 KMAF 191322
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
822 AM CDT FRI MAR 19 2010

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON INTO EARLY
EVENING FOR SOUTHEAST NEW MEXICO... THE GUADALUPE AND DAVIS
MOUNTAINS... VAN HORN REGION... AND MARFA PLATEAU FOR RELATIVE
HUMIDITIES OF 15 PERCENT OR LESS... 20 FOOT WINDS OF 20 MPH OR
GREATER... AND HIGH FIRE DANGER...

.DRY AIR WILL SPREAD EAST ACROSS THE AREA TODAY AS WESTERLY WINDS
INCREASE AHEAD OF AN UPPER LEVEL TROUGH. WARM TEMPERATURES WILL
RESULT IN AFTERNOON MINIMUM RELATIVE HUMIDITIES OF 15 PERCENT OR
LESS OVER MOST OF SOUTHEAST NEW MEXICO AND WEST TEXAS. 20 FOOT
WIND SPEEDS OF 20 MPH OR GREATER WILL BE POSSIBLE THIS
AFTERNOON... ALONG WITH HIGH FIRE DANGER. THESE FEATURES WILL
COMBINE TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS THIS
AFTERNOON ACROSS SOUTHEAST NEW MEXICO... THE GUADALUPE AND DAVIS
MOUNTAINS... VAN HORN... AND THE MARFA PLATEAU. A SLOW INCREASE
IN RELATIVE HUMIDITIES IS EXPECTED THIS EVENING. HOWEVER...WINDS
WILL INCREASE AND SHIFT ABRUPTLY TO THE NORTH IN THE LATE EVENING
AND OVERNIGHT HOURS AS A STRONG COLD FRONT MOVES THROUGH THE
REGION. 

NMZ114-115-TXZ057-058-074-080-258-192200-
/O.CON.KMAF.FW.W.0009.100319T1800Z-100320T0100Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA-
MARFA PLATEAU-GUADALUPE MOUNTAINS-
822 AM CDT FRI MAR 19 2010 /722 AM MDT FRI MAR 19 2010/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/
THIS AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING...

THE COMBINATION OF RELATIVE HUMIDITY VALUES RANGING FROM NEAR 10
TO 15 PERCENT... 20 FOOT WIND SPEEDS OF 20 TO 25 MPH AND HIGH
FIRE DANGER WILL RESULT IN HAZARDOUS FIRE WEATHER CONDITIONS THIS
AFTERNOON INTO EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES.

&&

$$
016 
WWUS84 KMAF 191956
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
256 PM CDT FRI MAR 19 2010

...A RED FLAG WARNING IS IN EFFECT LATE THIS AFTERNOON INTO EARLY
EVENING FOR THE GUADALUPE AND DAVIS MOUNTAINS...UPPER TRANS PECOS
AND MARFA PLATEAU FOR RELATIVE HUMIDITY'S OF 15 PERCENT OR
LESS...20 FOOT WINDS OF 20 MPH OR GREATER...AND HIGH FIRE
DANGER...

.DRY AIR HAD SPREAD EAST ACROSS THE AREA TODAY AS WESTERLY WINDS
INCREASED AHEAD OF AN UPPER LEVEL TROUGH. RELATIVE HUMIDITY 
VALUES OF 15 PERCENT OR LESS AND 20 FOOT WINDS OF 20 MPH OR
GREATER HAVE RESULTED IN CRITICAL FIRE WEATHER CONDITIONS ACROSS
THE MOUNTAINS...MARFA PLATEAU AND UPPER TRANS PECOS REGION 
OF EXTREME SOUTHWEST TEXAS. THESE CONDITIONS WILL CONTINUE THROUGH 
EARLY EVENING. A SLOW INCREASE IN RELATIVE HUMIDITY'S IS EXPECTED
THIS EVENING. HOWEVER...WINDS WILL INCREASE AND SHIFT ABRUPTLY TO
THE NORTH IN THE LATE EVENING AND OVERNIGHT HOURS AS A STRONG COLD
FRONT MOVES THROUGH THE REGION.

NMZ115-192100-
/O.CAN.KMAF.FW.W.0009.000000T0000Z-100320T0100Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-
156 PM MDT FRI MAR 19 2010

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE
RED FLAG WARNING. 

A COLD FRONT HAD MOVED THROUGH THE REGION RESULTING IN RELATIVE
HUMIDITY VALUES TO INCREASE ABOVE 15 PERCENT. THEREFORE...THE RED
FLAG WARNING HAS BEEN CANCELLED. 

$$

NMZ114-TXZ057-058-074-080-258-200100-
/O.CON.KMAF.FW.W.0009.000000T0000Z-100320T0100Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA-
MARFA PLATEAU-GUADALUPE MOUNTAINS-
256 PM CDT FRI MAR 19 2010 /156 PM MDT FRI MAR 19 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/
THIS EVENING. 

THE COMBINATION OF RELATIVE HUMIDITY VALUES RANGING FROM NEAR 10
TO 15 PERCENT... 20 FOOT WIND SPEEDS OF 20 TO 25 MPH AND HIGH
FIRE DANGER WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS INTO
EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Mar 19, 5:14 AM CDT, 33 minutes earlier.

Area forecast discussion, Mar 19, 5:14 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
514 AM CDT FRI MAR 19 2010

.DISCUSSION...
SURFACE LOW PRESSURE WILL CONTINUE TO DEEPEN ACROSS WEST TEXAS AND
SOUTHEAST NEW MEXICO TODAY IN ADVANCE OF A STRONG COLD FRONT THAT
WILL BE PUSHING ACROSS EASTERN NEW MEXICO AND THE TEXAS PANHANDLE
AND SOUTH PLAINS REGION. ASSOCIATED LOW LEVEL WARMING ALONG THE
SURFACE LOW AND ITS TROUGH AXIS WILL RESULT IN ABOVE NORMAL
TEMPERATURES ACROSS MOST OF THE REGION THIS AFTERNOON. WESTERLY
WINDS WILL INCREASE...ESPECIALLY ACROSS AREAS ALONG AND WEST OF THE
PECOS RIVER THIS AFTERNOON. VERY DRY AIR WILL ALSO BE SPREADING
EASTWARD ACROSS THESE LOCATIONS. CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO IMPACT THE GUADALUPE AND DAVIS MOUNTAINS...MARFA
PLATEAU...REEVES/CULBERSON COUNTY REGION...AND PORTIONS OF THE
SOUTHEAST NEW MEXICO FIRE ZONE THIS AFTERNOON. MID LEVEL WINDS
SPREADING ACROSS THE MOUNTAINS TODAY CONTINUE TO LOOK RATHER
UNIMPRESSIVE...GENERALLY AROUND 30 KNOTS AT 700 MB. ALTHOUGH BRIEF
HIGH WINDS COULD IMPACT THE GUADALUPE MOUNTAINS THIS AFTERNOON...
OVERALL DURATION AND MARGINALITY OF THE HIGHER WIND SPEEDS WILL
PRECLUDE THE ISSUANCE OF A HIGH WIND WARNING THIS AFTERNOON. THE
COLD FRONT IS EXPECTED TO ENTER THE WESTERN LOW ROLLING PLAINS...THE
NORTHERN PERMIAN BASIN...AND THE FAR SOUTHEASTERN NEW MEXICO PLAINS
LATE IN THE AFTERNOON. ISOLATED THUNDERSTORMS DEVELOPING ALONG THE
FRONT COULD IMPACT THE WESTERN ROLLING PLAINS LATE THIS AFTERNOON...
BUT THUNDER CHANCES WILL IMPROVE ACROSS THE LOW ROLLING PLAINS...
EASTERN PERMIAN BASIN AND THE LOWER TRANS PECOS REGION DURING THE
EVENING AS THE COLD FRONT PROGRESSES SOUTHWARD AND BETTER LIFT
ARRIVES FROM AN APPROACHING SHORTWAVE TROUGH. SHEAR/INSTABILITY/
LAPSE RATES SHOULD BE SUFFICIENT ENOUGH TO BRING A STRONG WIND/HAIL
THREAT WITH THUNDERSTORMS THIS EVENING...ALTHOUGH THE OVERALL SEVERE
POTENTIAL STILL LOOKS LOW.

MUCH COLDER AIR WILL SPILL INTO THE REGION BEHIND THE COLD FRONT
LATE TONIGHT. THE UPPER LEVEL TROUGH IS EXPECTED TO TRACK ACROSS
NORTHEAST NEW MEXICO AND THE TEXAS PANHANDLE OVERNIGHT. LIFT FROM
THIS FEATURE WILL KEEP A CHANCE OF PRECIPITATION GOING ACROSS MUCH
OF THE REGION AFTER MIDNIGHT...ESPECIALLY THE SOUTHEAST NEW MEXICO
PLAINS AND THE PERMIAN BASIN. A WINTRY MIX OF RAIN AND SNOW MAY
IMPACT THE GUADALUPE MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS AND THE
CENTRAL PERMIAN BASIN...WHILE PRECIPITATION MAY CHANGE TO ALL SNOW
ACROSS NORTHERN EDDY/LEA COUNTIES AND THE FAR NORTHERN BASIN. SOME
LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE GENERALLY NORTH OF AN
ARTESIA...HOBBS...SNYDER LINE OVERNIGHT...BUT AMOUNTS ARE CURRENTLY
EXPECTED TO BE LESS THAN ONE INCH. STRONG NORTHEAST WINDS WILL
CHANNEL THROUGH GUADALUPE PASS FOLLOWING THE PASSAGE OF THE FRONT
TONIGHT. WE WILL ISSUE A HIGH WIND WARNING FOR THE PASS FROM
MIDNIGHT TO 6 AM MDT SATURDAY MORNING. A LINGERING CHANCE OF WINTRY
PRECIPITATION WILL CONTINUE ACROSS THE PERMIAN BASIN/WESTERN LOW
ROLLING PLAINS SATURDAY MORNING...BEFORE THE UPPER LOW MOVES EAST OF
THE REGION DURING THE DAY SATURDAY. TEMPERATURES WILL BE MUCH COLDER
SATURDAY AND THE LATEST INDICATIONS SUPPORT LOWERING HIGH
TEMPERATURES A FEW DEGREES ACROSS MOST LOCATIONS.

DRY NORTHWEST FLOW ALOFT WILL RETURN SUNDAY...WITH ZONAL FLOW
MONDAY. DRY WEATHER IS ANTICIPATED BOTH DAYS WITH WARMER
TEMPERATURES. THE FLOW ALOFT WILL TRANSITION TO SOUTHWESTERLY
TUESDAY IN ADVANCE OF THE NEXT UPPER LEVEL LOW THAT WILL BE
DEEPENING IN THE VICINITY OF NEVADA/UTAH. THIS FEATURE WILL IMPACT
OUR WEATHER DURING THE MIDDLE TO LATTER HALF OF NEXT WEEK. THE
LATEST MEDIUM RANGE MODEL SOLUTIONS DIFFER ON THE EVENTUAL TRACK OF
THIS SYSTEM...BUT FOR NOW WE HAVE KEPT A SLIGHT CHANCE OF RAIN
SHOWERS IN THE FORECAST TUESDAY NIGHT THROUGH WEDNESDAY NIGHT.

&&

.FIRE WEATHER...
HAVE UPGRADED THE FIRE WX WATCH TO A RED FLAG WARNING THIS AFTERNOON
FROM SOUTHEAST NEW MEXICO... SOUTHWARD ACROSS THE MOUNTAINS... DOWN
TO THE MARFA PLATEAU FOR MINIMUM RH OF 15 PERCENT... 20 FT WINDS
ABOVE 20 MPH... AND HIGH FIRE DANGER.  THE APPROACH OF AN UPPER
TROUGH WILL SPIN UP A SURFACE LOW OVER THE AREA INCREASING WIND
SPEEDS ACROSS THE REGION.  IN ADDITION... WARM TEMPERATURES TODAY
WILL RESULT IN LOW RH AND HELP TO MIX STRONGER WINDS ALOFT DOWN TO
THE SURFACE.  HAVE DROPPED COUNTIES GENERALLY EAST OF THE PECOS
RIVER FROM THE WATCH AS NEEDED WIND SPEEDS APPEAR TO BE LACKING. A
COLD FRONT WILL BLOW INTO THE AREA TONIGHT ENDING THE FIRE WX DANGER.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              76  33  44  26  /  10  30  20   0
CARLSBAD NM                75  34  45  26  /   0  30  10   0
DRYDEN TX                  80  44  54  34  /   0  20  10   0
FORT STOCKTON TX           81  36  48  33  /   0  20  10   0
GUADALUPE PASS TX          67  32  42  28  /   0  30  10   0
HOBBS NM                   71  30  46  26  /  10  40  20   0
MARFA TX                   73  31  46  17  /   0  10  10   0
MIDLAND INTL AIRPORT TX    78  33  45  28  /   0  30  20   0
ODESSA TX                  78  33  45  28  /   0  30  20   0
WINK TX                    80  36  49  28  /   0  20  20   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
     NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

TX...HIGH WIND WARNING FROM MIDNIGHT TONIGHT TO 6 AM MDT SATURDAY FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.

     RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 8 PM
     CDT /7 PM MDT/ THIS EVENING FOR THE FOLLOWING ZONES...
     DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS...MARFA
     PLATEAU...REEVES COUNTY AND UPPER TRANS PECOS...VAN HORN
     AND HIGHWAY 54 CORRIDOR.

&&

72/21
Hazardous weather outlook, Mar 19, 5:11 AM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
511 AM CDT FRI MAR 19 2010

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-201015-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
511 AM CDT FRI MAR 19 2010 /411 AM MDT FRI MAR 19 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR SOUTHEAST NEW
MEXICO... THE GUADALUPE AND DAVIS MOUNTAINS.... VAN HORN REGION...
AND MARFA PLATEAU FOR VERY DRY AND WINDY CONDITIONS. A HIGH WIND
WARNING IS IN EFFECT FOR THE GUADALUPE MOUNTAINS TONIGHT FOR
STRONG WIND THROUGH THE GUADALUPE PASS. A FEW THUNDERSTORMS WILL
BE POSSIBLE THIS AFTERNOON OVER THE NORTHEAST PERMIAN BASIN...
WITH A CHANCE OF STORMS TONIGHT ACROSS THE EASTERN PERMIAN BASIN
AND LOWER TRANS PECOS. A FEW OF THESE STORMS COULD BE STRONG WITH
WIND AND HAIL THE MAIN CONCERNS. A CHANCE OF SNOW WILL BE POSSIBLE
LATE TONIGHT ACROSS NORTHERN EDDY AND LEA COUNTIES AND NORTHERN
PERMIAN BASIN... BUT ACCUMULATIONS ARE NOT EXPECTED TO BE MORE
THAN AN INCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 5:32 AM CDTHigh Wind WarningMAF23 hr
Mar 19, 3:33 PM CDTWind AdvisoryMAFEddy, Lea12 hr
Mar 19, 3:34 PM CDTWinter Weather AdvisoryMAFLea18 hr

Nearby

Red Flag Warnings in Texas, 2010Red Flag Warnings in New Mexico, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.